Oxy-Elite First thoughts
- 12-23-2009, 05:55 AM
Oxy-Elite First thoughts
I got my Oxy Elite the other day (cheers USP for shipping internationally so quick!)
These are my first thoughts having taken a single pill this morning:
So far i havent experienced the extreme temperature increase that others have. However i have noticed seomthing else, my sweating has increased. I have sweaty palms, underarms and even my back feels a bit sweaty.
This seems to be causeing me to feel actually COLDER than normal because the sweat is making me cold! I actually had goodbumps all over my body when i was driving to work this morning.
Its a bit of a odd in this cold weather to actually feel colder becuase of a Thermo but anyway.
Has anyone else found this?
This is just about 5 hours into my first dose so very early days yet. Will keep in touch.
- 12-23-2009, 02:11 PM
on my first day here. I took 1 OEP and 1 Recreate this AM and I noticed the exact same thing.
I have goosebumps. However could this be the air feeling very cold because I'm very hot?
I'm not sure. Anyway, I'm hopeful for this product as I've gained a lot of not so good weight in the last year or so.
12-23-2009, 02:52 PM
12-23-2009, 02:57 PM
I haven't scrutinized the ingredients on this product, but possibly it can be some vaso-dilation giving your blood much more surface for transduction of heat. Stim's do this quite a bit to me in fact.
The Historic PES Legend
12-23-2009, 03:00 PM
Direct from USP. I'm on their email list for what they cal the 'inner circle'
i think anyone can get in that at usplabsdirect.com.
Anyway, they probably sold out of that first batch.
So far I like the stim effects by the way.
12-23-2009, 06:10 PM
Well i took my second dose before dinenr and within about 30 minutes i felt FREEZING! I was wearing my work shirt and tie, a jumper and my big winter coat, i was indoors and i had goosebumps and even the occasional shiver would come over me!
It must be to do with this thin layer of sweat i seem to get now, i get very sweaty hands, and i've noticed i 'smell' sweaty ( i always use a deodorant after my shower in the morning but I think today it just couldnt cope).
Otherwise no noticable stim-like affects. I have however noted that i havent eaten as much junk. I work in an office and at the moment i have candy and sweets everywhere and yesterday i was quite happily tucking them away. Today i didnt have a single urge whatsoever.
I dont know if that is psychological becuase i'm using OXY and i thought "better not mess it up" or if its actually to do with the ingredients, but it didnt even register with me that i was doing this untill it got to near lunch time and i suddenly realised i still had my Dark Chocolate Bounty sitting on my desk untouched.
Day 2 tomorrow.
:EDIT: The Bounty is STILL on my desk
12-23-2009, 06:30 PM
if i'm not mistaken, the "cold" feeling is due to the evaporation of the sweat from your skin. I believe it has to do something with endothermic / exothermic. Somebody expand my thoughts here please!!
12-23-2009, 07:27 PM
I notice I get sweaty and cold as well. Try dosing 2 first thing in the AM rather than one and see if that stimulates you. Stims usually have little to no effect on me, but 2 of these upon waking on an empty stomach was extremely noticeable.
12-24-2009, 03:30 AM
Day 2 Update:
Thanks for the advice but i noticed some of the stim affects last night. I Didnt have the soundest of sleeps and took a while to drift off. This morning about half an hour after my first pill i now feel warm! The cold feelings are definatly down to the increase in sweating and the cold air thats around at the moment (being winter obviously).
I'm in my apartment with a t-shirt and jumper on and i'm noticeably warm and sweaty but with the odd chill coming over me.
I think the stim affect are perfect. The reason i didnt realise them yesterday is becuase i was expecting something like J3cked. I bought 2 tubs of that in the last inner circle launch and still have a pot left over becuase it's too potent for me. Its a 3 scoop dose and I only need 1 to feel wired for a good 6 hours and stay awake for 14 hours (i noticed that my brain didnt shut off at bedtime unless i took the J3acked at like 8am!
With OXY the stims are very subtle, but definatly there. I usually hae a morning cup of coffee, but this morning i took my OXY with some water while i waited for my coffee to brew. In the mean time i had a shower and by the time i came out i was wide awake and far more alert than usual, but not wired, not feeling like i was on something (like J3cked makes me feel) just like i'd already had my morning cup of coffee, but it's still in the mug, untouched.
I will try and take my second pill at about 4pm today (instead of 6pm) and see if i get a better night's sleep.
12-24-2009, 12:43 PM
12-25-2009, 03:09 PM
i must say this stuff is awsome i can compare it to the beta version of stimx . this my third day on oxy elite and i have to force myself to eat and body temp is elevated and nice smooth energy i have taken only pill so far and i have energy for like 12 hrs and i have to force myself to eat it is awsome product and only side effect i have is dry mouth keep water intake around 1.5 gallons
01-27-2010, 06:03 PM
Need some diet advice...
So I am a 29-year-old female training for a marathon on March. I am concurrently trying to lose fat and gain muscle without impacting my cardio training. I have started taking Recreate and OEP, and can't really take more than 1-2 OEP and/or 1-2 Recreate a day (or I feel kindof whacked out). I am 5'3" and weigh 136lbs. I was hoping to maybe get some advice on supplementation (including the Recreate and OEP) and diet--I never received a diet plan with my OEP because I purchased it at GNC (duh-duh-duh). However, I understand that the recommended diet plan is protein heavy/low carb... but as my workouts are pretty cardio heavy, I wanted to make sure I am getting enough carbs. So could anyone suggest some diet help inline with my training goals? Also, does anyone know how OEP and Recreate affect long-distance training? I popped an OEP and did a 13-mile run on Saturday and it was brutal (I have run 15+ mile runs a few times without issue). I think it really dehydrated me or something. Oh so I lift twice a week, do corework three times a week, and do cardio 5 times a week with one run that is 13 miles or longer. I take L-Glutamine, Fish oil, and CLA as well. Thanks!
01-28-2010, 03:18 AM
03-29-2010, 09:36 AM
I got my supply from GNC and it cost me 49.99 for 90 pills. I was wondering if anyone experienced any nausea big time if 2 pills were taken at the same time. I get nausea everytime I take my pills but not so much if I take only one at a time. And also headaches. Thanks
03-29-2010, 09:45 AM
03-29-2010, 10:23 PM
i have gotten nausea both times i took two in the morning, it is quite odd and i have since been taking only one pre workout.....
03-30-2010, 05:42 PM
Weird you guys are taking two, I only take one and I crack the cap first so it kicks in faster so far so good but I only take a pill here and there not every day
Applied Nutriceuticals Representative
FACEBOOK FAN PAGE: http://www.facebook.com/pages/Applie...ls/64122223218
04-04-2010, 05:51 PM
Hi, i have a question, I started taking OxyElite yesterday, but i wasnt clear what type of workout makes its work the best? Im a boxer, not a weight lifter. Also, Can i mix OxyElite with Prime "the ultimate muscle pill" ??? or would this ****tail be bad for me?
04-05-2010, 10:44 AM
There's no specific workout that's going to make it work better. Obviously if you're taking it you want to lose body fat, so cardio is what you need to be doing. But there's no specific type of workout to do while on it. You can stack it with Prime, no problems there.
04-06-2010, 05:23 AM
04-06-2010, 01:31 PM
My blood pressure stayed normal while on OEP, but with Halodrol there's already the chance for high blood pressure and a stimulant certainly isn't going to help that situation, so I would advise against it. I've never used NO Xplode so someone else will have to tackle that.
04-08-2010, 11:38 AM
04-08-2010, 11:40 AM
04-08-2010, 11:41 AM
12-01-2010, 11:07 PM
I've taken Oxyelite pro for over a month. A lot of energy with nothing that I consider a side effect. Kills appetite, the first 2 or 3 weeks I just ate snacks and a shot of muscle milk now and then and was fine. The effects gradually leave though, as with most products, and you'll need a break. I still had the energy cause they would still wake me up in the mornings but at some point I'd wear down. Appetite suppressant effects more or less disappeared too. I planned on rotating with Phenorex from Gaspari, GNC ordered it but I'm still waiting. Different things work for different people but this one worked for me.
Similar Forum Threads
- By kerrystewart in forum OTC DrugReplies: 10Last Post: 09-06-2010, 11:24 AM
- By swish3278 in forum SupplementsReplies: 26Last Post: 04-17-2010, 04:54 AM
- By shotdead42 in forum SupplementsReplies: 8Last Post: 01-14-2009, 06:09 PM
- By KurtisWicked in forum MMAReplies: 3Last Post: 06-26-2008, 02:18 PM
- By azzer2000 in forum SupplementsReplies: 4Last Post: 10-10-2006, 03:00 PM